Fluctuation patterns and conditional reversibility in nonequilibrium systems
Annales de l'I.H.P. Physique théorique, Tome 70 (1999) no. 4, pp. 429-443
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1999__70_4_429_0,
author = {Gallavotti, Giovanni},
title = {Fluctuation patterns and conditional reversibility in nonequilibrium systems},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {429--443},
year = {1999},
publisher = {Gauthier-Villars},
volume = {70},
number = {4},
mrnumber = {1686428},
zbl = {0947.34032},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1999__70_4_429_0/}
}
TY - JOUR AU - Gallavotti, Giovanni TI - Fluctuation patterns and conditional reversibility in nonequilibrium systems JO - Annales de l'I.H.P. Physique théorique PY - 1999 SP - 429 EP - 443 VL - 70 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1999__70_4_429_0/ LA - en ID - AIHPA_1999__70_4_429_0 ER -
%0 Journal Article %A Gallavotti, Giovanni %T Fluctuation patterns and conditional reversibility in nonequilibrium systems %J Annales de l'I.H.P. Physique théorique %D 1999 %P 429-443 %V 70 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1999__70_4_429_0/ %G en %F AIHPA_1999__70_4_429_0
Gallavotti, Giovanni. Fluctuation patterns and conditional reversibility in nonequilibrium systems. Annales de l'I.H.P. Physique théorique, Tome 70 (1999) no. 4, pp. 429-443. http://geodesic.mathdoc.fr/item/AIHPA_1999__70_4_429_0/
